# SDR CALA2022070601648

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A300*
- Aircraft serial: 504
- Aircraft time: 86,775 hours, 34,253 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Part number: 41010029
- Part serial: 752
- Condition: Failed
- Location: Eng #1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

TOTAL LOSS OF GREEN HYD SYS, #1 ENGINE DRIVEN HYD PUMP REQUIRES REPLACEMENT. REPLACED HYD PUMP . STOPPED AT STEP CORRECTING M&E SN COMPLETED #1 EDP INSTALLATION. LEAK CHECK REQUIRED.  REPLACED POWER TRANSFER UNIT, REQUIRES OPS D.3 ROTABLE PARTS CHANGE WAS INDICATED - SN OFF 0752 IPC REFERENCE # 29-11-51-01 UNIT, TRANSFER   OFF 31-2920-9-0001 0752 ON 31-2920-9-0001 1585 SERVICED HYDRAULIC SYSTEMS AND PERFORMED BLEED  PUMP, HYDRAULIC  OFF 31-2914-9-9003 8683 ON 19-2910-9-0003 6395
